# SDR SWAA2013013012104

- Difficulty date: December 21, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WERE FOUND ON LOWER STUB FRAME BS 294.5 AND STR 16R TO STR 17R.  REPLACED STUB FRAME LOCATED BS 294.5 AND BETWEEN STR 15R TO STR 17R IAW SRM B737-300 51-10-02 ITEM 8 AND FASTENERS INSTALLED IAW SRM B737-300 51-40-02 AND DRAWING 65-45807.
